# SDR AALA202007169002

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 40,345 hours, 14,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: MS288892
- Condition: Defective
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - L4 DOOR, "CHECK DOOR PRESSURE" INDICATION ON FORWARD FLIGHT ATTENDANT PANEL.  REMOVED AND REPLACED DOOR ASSIST BOTTLE FILLING VALVE PER AMM 52-13-14, OPERATIONAL AND LEAK CHECK GOOD.
